| Catalog Number |
11-3583 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during inspection the device had a hair-like substance inside the packaging.There was no patient involvement.Due diligence is complete and there is no additional information available.
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.E1 telephone number: (b)(6).G2 country: japan.
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d2, d4, d9, e2, g1, g3, g6, h1, h2, h3, h4, h5, h6, and h11.Package of blade was returned unopened.Visual inspection did find a hair-like debris sealed inside the packages.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
There is no additional information regarding the event.
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Following sections were updated or corrected: b4, b5, d2, g1, g3, g6, h1, h2, h10, and h11.This additional report is being sent to add related report number.
Event or Problem Description
There is no additional information regarding the event.